# SDR SWAA2016062253133

- Difficulty date: June 7, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 L/E NOSE SKIN CRACKED AT STA 322.71, ACTUATOR RIB AROUND FASTENER.  REPAIRED SKIN IAW SRM.
